# SDR WRNA200500023

- Difficulty date: September 2, 2005
- Submitted: October 4, 2005
- Operation: Air carrier
- Aircraft: N821SC
- Make and model: Airbus A300 B4-203
- Aircraft serial: 211
- Aircraft time: 50,136 hours, 20,500 cycles
- System (JASC): 3230 · Landing Gear Retraction/Extension System
- Part: Valve
- Part number: A2519903
- Part serial: M307
- Condition: Unserviceable
- Location: Mlg
- Stage of operation: AP
- How discovered: V
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

UNABLE TO LOWER GEAR, LANDING GEAR EXT C/B POPPED, PERFORMED ALTERNATE GEAR EXTENSION.  LANDING NORMAL.  REMOVED AND REPLACED LANDING GEAR ELECTRO VALVE IAW 32-31-12.  OP'S CHECK AND LEAK CHECK SATISFACTORY IAW 32-30-00.  AIRCRAFT RETURNED TO SERVICE.
